# SDR DALA2023042103157

- Difficulty date: April 16, 2023
- Submitted: April 22, 2023
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 22,383 hours, 8,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3859, FWD CARGO CENTER SCUFF PLATE DENT. CORRECTIVE ACTION: INSPECTED DENT AT FWD CARGO CENTER SCUFF PLATE AND FOUND TO BE WITHIN LIMITS OF ZONE 1 DENT LIMITS. INSPECTED AND FOUND NO OTHER DAMAGE EXISTS. OK TO PLACE ON MON DEFERRAL FOR 50 FLT CYCLES PER B737 SRM 53-30, TABLE 101, ZONE 1, WITH A ONE TIME HIGH FREQUENCY EDDY CURRENT INSPECTION PER SEE NDT 737 NDT PART 6, 51-00-00, PROCEDURE 14 OR DYE PENETRANT INSPECTION PER SEE SOPM 20-20-02 DUE WITHIN THAT TIME. OK FOR SVC.
